A Folk theorem for stochastic games with finite horizon
Chantal Marlats
Additional contact information
Chantal Marlats: LEMMA - Laboratoire d'économie mathématique et de microéconomie appliquée - UP2 - Université Panthéon-Assas
Post-Print from HAL
Date: 2015-04
References: Add references at CitEc
Citations: View citations in EconPapers (2)
Published in Economic Theory, 2015, 58 (3), pp.485-507. ⟨10.1007/s00199-015-0862-2⟩
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:hal-03987795
DOI: 10.1007/s00199-015-0862-2
Access Statistics for this paper
More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().